Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Why there is no RECORD of Doctors reporting the so called "adverse reactions to vaccines"?

Vaccines are a good thing. I'm sorry if some moms think that their kids are sick because of the vaccines.
If vaccines were "bad" why then they still continue to be here. The immunization shots have increased but only because children need to be protected against more and more diseases that appearing or "re-appearing".

Thank you ladies for listening!

 
Anonymous

Asked by Anonymous at 5:54 PM on Oct. 20, 2009 in Politics & Current Events

This question is closed.
Answers (75)
  • My friend's son had a reaction to DPT the first time, but the doctor didn't think it was serious so she agreed to let him get his second and he started having seizures and has been diagnosed with Sensory Processing Disorder and autism. It was strange for me to see it first hand. My kids had autism since birth. Her kid clearly got it from the vaccination.
    tigerlily721

    Answer by tigerlily721 at 8:15 PM on Oct. 20, 2009

  • http://www.thinktwice.com/

    http://vaers.hhs.gov/index

    VAERS stands for vaccine adverse event reporting system.
    outstandingLove

    Answer by outstandingLove at 6:00 PM on Oct. 20, 2009

  • And vaccines continue to be here because of the money. Pharma companies and vaccine companies get paid BIG money and the doctors get money for each shot they give out.

    I do not believe that all vaccines are "bad". But i disagree with the way our country is handling vaccines.
    outstandingLove

    Answer by outstandingLove at 6:01 PM on Oct. 20, 2009

  • ourstandinglove.

    Thanks for the links. Still there is no information at least for the general public that would indicate that children are getting sick because of the vaccines. OP
    Anonymous

    Answer by Anonymous at 6:03 PM on Oct. 20, 2009

  • oh. ...and there is a record of the adverse reactions to vaccines or there wouldn't be a side effects notice on the insert pages of all the vaccines. Go to askdoctorsears.com He's pro vaccine, but he has a list of everything that is in the vaccines, as well as all the known and possibly unknown side effects.
    outstandingLove

    Answer by outstandingLove at 6:03 PM on Oct. 20, 2009

  • Pharma companies and vaccine companies get paid BIG money and the doctors get money for each shot they give out.

    Correct me if I'm wrong but it is my understanding that Doctors get an average of $6.00 for each vaccines they provide to infants and children. OP
    Anonymous

    Answer by Anonymous at 6:05 PM on Oct. 20, 2009

  • OP. it does not seem to me as if you've done your research. You might want to break it down and look at each vaccine one at a time. There are vaccines that have a good effective and low side effect rate. There are other vaccines that have a VERY low effective rate and are chalk full of negative side effects.
    AND you need to remember that all of these vaccines have not been subject to the same amount of study or testing that even our regular pharmaceutical drugs undergo. They will put out a new vaccine in 5 years or less. But it takes 20+ years for them to decide if pill form drugs are safe.

    think about that. ...Vaccines you inject. There's not getting rid of it. ...Pills are something that you can at least stop taking.
    outstandingLove

    Answer by outstandingLove at 6:06 PM on Oct. 20, 2009

  • Doctors shouldn't be getting ANY money for giving vaccines to children. Besides, how many vaccines do they give to one child in one day ...let's say 3. how many patients do they see that day? ...let's say 50. ...that's 900 dollars.
    outstandingLove

    Answer by outstandingLove at 6:08 PM on Oct. 20, 2009

  • but he has a list of everything that is in the vaccines, as well as all the known and possibly unknown side effects.

    Thanks. I have a infant and I would really like to know of the side effects. But then again if a infant is vaccinated our Doctor have said that they could get fever, or a rash, which is totally normal. op
    Anonymous

    Answer by Anonymous at 6:09 PM on Oct. 20, 2009

  • sure it's normal. because you've just injected your child with an illness. But there are other side effects that can be much more troublesome that your doctor is not telling you about.

    You are lucky that your doctor mentioned that he/she might get a fever or rash. I know my doctor didn't back when i still vaccinated.
    outstandingLove

    Answer by outstandingLove at 6:11 PM on Oct. 20, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN